# SDR ASAA0853219

- Difficulty date: July 23, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 3,597 hours, 1,063 cycles
- Engine: Ge CFM567B24
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9835
- Condition: Faulted
- Location: A/C Pack Temp
- Part time: 3,597 hours, 1,063 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AMBER "CONT CAB" ZONE TEMP LIGHT COMES ON.  ZONE TEMP LIGHT GOES OFF ON RESET VERIFIED EXISTING FAULT ACCOMPLISHED FIM TASK 21 62 00 810 842.  FLIGHT DECK TRIM VALVE FAULT ON LT CONTROLLER.  ACCOMPLISHED FIM 21 62 00 810 833.  CONTROLLER BITE AND RESET OK WITH NO FURTHER FAULTS.
